MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Dry Eye(s) (1814); Macular Edema (1822); Intraocular Pressure Increased (1937); Uveitis (2122); Blurred Vision (2137); Visual Impairment (2138); Vitreous Detachment (2445); Eye Pain (4467); Eye Irritation (4803)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that the patient saw her eye doctor a few days after surgery due to inflammation, blurred and poor vision, eye pain, discomfort, swelling, edema, and has been treated many times since then for the same issues.She was treated for severe dry eyes with non preservative drops, warm compresses, and amp.It felt like she had something in her eyes that was not supposed to be there, which was confirmed by the doctor.Additionally, upon further follow up patient also had ocular hypertension, nuclear sclerosis, posterior vitreous detachment, acute iritis, secondary noninfectious iridocyclitis, cystoid macular edema, high myopia, epiretinal membrane and underwent cam360 amnio graft recently, and it helped a little but did not last.Today, the patient reported that she had an irritation, blurred vision, burning, watering or tearing, itching, amp, pain in her eyes with headache with the slightest movement of her head.Additional information has been requested, yet no new information received.There are two medical reports associated with this patient.This file belongs to left eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24581171
Report Number1119421-2026-00524
Device Sequence Number13380776
Product Code MFK
UDI-Device Identifier00380652413626
UDI-Public(01)00380652413626(17)260503(11)220505(10)15401549
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.190
Device Lot Number15401549
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/12/2026
Date Device Manufactured05/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale